# SDR FDEA201103311258

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS FILLED DENT OBSERVED ON RH FUSE SKIN 9 INCH AFT OF FR76 BELOW STR 24.  DENT FOUND TO BE OUT OF LIMITS. REPAIR CARRIED OUT IAW EA6-5330-149433 AND TD/K4/S1/34486/2011   ISSUE A.  REPAIR RELEASED RAS / DAHAM / 4034486 / 2011 ISSUE B.
